6 doctors weighed in:
Severe diahrea for 7 days straight. I have a serious seizure disorder.. No vomiting, no fever.. Severe pressure in the back of my head.?
6 doctors weighed in

3 doctors agree
In brief: See doctor soon
Several possibilities need to be ruled out by your doctor.

In brief: See doctor soon
Several possibilities need to be ruled out by your doctor.
Dr. Nalinaksha Joshi
Dr. Nalinaksha Joshi
Thank
Dr. Mohammad Homsi
Neurology
1 doctor agrees
In brief: Seizure and diarrhea
If you have seizure disorder and you take anti-seizure medication, so diarrhea can be as a side effect of that medicine, also headache can be a common side effect also, i advise you to check with your family doctor.

In brief: Seizure and diarrhea
If you have seizure disorder and you take anti-seizure medication, so diarrhea can be as a side effect of that medicine, also headache can be a common side effect also, i advise you to check with your family doctor.
Dr. Mohammad Homsi
Dr. Mohammad Homsi
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors